# SDR CA150918003

- Difficulty date: September 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,581 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING ACFT RUN UP AND PRE TAKEOFF CHECKS THE PILOT WAS UNABLE TO OBTAIN FULL MAIN ROTOR RPM.  THE ACFT WAS SHUTDOWN AND MAINTENANCE CONTACTED. THE AME FOUND THE ENGINE GOVERNOR ARM TO BE SEIZED. THE ENGINE GOVERNOR ASSEMBLY WAS REPLACED AND THE ACFT RETURNED TO SERVICE.   THE TORQUE ON THE NUT SECURING THE ARM TO THE GOVERNOR WAS CHECKED AND FOUND CORRECT, IF THIS NUT IS OVER TIGHTENED IT CAN CAUSE BINDING.
